# SDR DALA2023051803980

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 76,638 hours, 29,054 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 RTR FRONT WINDOW HEAT GLOWED AND ARCED IN FLIGHT. C/W CHECKLIST AND TURNED OFF WINDOW HEAT. WINDOW CRACKED. CORRECTIVE ACTION: REMOVED AND INSTALLED RT WINDOW IAW B757 56-11. REPLACED RT WINDOW HEAT CONTROLLER PER B757 AMM 30-41. (4194170)
